# SDR CALA2017121704496

- Difficulty date: December 17, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N77542
- Make and model: Boeing 737-800
- Aircraft serial: 63647
- Aircraft time: 556 hours, 201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Seats 34abc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT ABOVE OVERHEAD BIN ROW 34ABC IS INOPERATIVE. REPLACED MISSING LENS COVER ON EMER. LT AT 34ABC O/H BIN. LIGHT OPS CHECKED NORMAL.
